Further Remarks on Extra Roots of Rayleigh Equation and Somigliana Waves

Main Article Content

A. L. LEVSHIN
G. F. PANZA

Abstract

The extra roots of the Rayleigh equation for an elastic
halfspace contribute to the solution only for large enough values of the
Poisson coefficient (a > 0.309). One of them corresponds to leaking modes
with the phase velocity less than the velocity of the longitudinal wave.
A similar wave with distinct dispersion may exists in the case where an
elastic halfspace is covered by a thin layer with lower velocities of elastic
waves. The thickness of a layer should be not too small in comparison
with the wave length.

Article Details

How to Cite
1.
LEVSHIN AL, PANZA GF. Further Remarks on Extra Roots of Rayleigh Equation and Somigliana Waves. Ann. Geophys. [Internet]. 1970Nov.25 [cited 2021Oct.19];23(1):45-5. Available from: https://www.annalsofgeophysics.eu/index.php/annals/article/view/5142
Section
OLD

Most read articles by the same author(s)